# SDR USVA109510

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149320
- Condition: Cracked
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CRACKED ON FORWARD SIDE OF FS 500B.  REPLACED STRINGER PER SRM 52-10-3, FIG 2.  (M)
